Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 3

All articles in this issue are freely accessible.

Commutants of Bol loops of odd order
Michael K. Kinyon and J. D. Phillips.
Proc. Amer. Math. Soc. 132 (2004), 617-619
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019935
On an example of Aspinwall and Morrison
Balázs Szendroi.
Proc. Amer. Math. Soc. 132 (2004), 621-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019936
The BGQ spectral sequence for noncommutative spaces
Christopher J. Pappacena.
Proc. Amer. Math. Soc. 132 (2004), 633-639
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019937
A negative answer to Nevanlinna’s type question and a parabolic surface with a lot of negative curvature
Itai Benjamini, Sergei Merenkov and Oded Schramm.
Proc. Amer. Math. Soc. 132 (2004), 641-647
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019938
Biliaison classes of curves in $\mathbf{P}^{3}$
Rosario Strano.
Proc. Amer. Math. Soc. 132 (2004), 649-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019939
On invariability of self-injective algebras of tilted type under stable equivalences
Andrzej Skowronski and Kunio Yamagata.
Proc. Amer. Math. Soc. 132 (2004), 659-667
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019940
Asymptotics for the multiplicities in the cocharacters of some PI-algebras
Francesca Benanti, Antonio Giambruno and Irina Sviridova.
Proc. Amer. Math. Soc. 132 (2004), 669-679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019941
On embeddings into toric prevarieties
J. Hausen and S. Schröer.
Proc. Amer. Math. Soc. 132 (2004), 681-685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019942
Local intersections of plane algebraic curves
Claire Moura.
Proc. Amer. Math. Soc. 132 (2004), 687-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019943
$2 S_{4} * Q_{8}$-extensions in characteristic 3
Teresa Crespo.
Proc. Amer. Math. Soc. 132 (2004), 691-695
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019944
A simple proof that super-reflexive spaces are $K$-spaces
Félix Cabello Sánchez.
Proc. Amer. Math. Soc. 132 (2004), 697-698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019945
Robust transitivity and topological mixing for $C^{1}$-flows
Flavio Abdenur, Artur Avila and Jairo Bochi.
Proc. Amer. Math. Soc. 132 (2004), 699-705
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019946
Continuous-trace groupoid crossed products
Igor Fulman, Paul S. Muhly and Dana P. Williams.
Proc. Amer. Math. Soc. 132 (2004), 707-717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019947
Operators with eigenvalues and extreme cases of stability
Larry Downey and Per Enflo.
Proc. Amer. Math. Soc. 132 (2004), 719-724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019948
Hardy inequalities related to Grushin type operators
Lorenzo D'Ambrosio.
Proc. Amer. Math. Soc. 132 (2004), 725-734
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019949
Boundedness and oscillation for nonlinear dynamic equations on a time scale
Lynn Erbe and Allan Peterson.
Proc. Amer. Math. Soc. 132 (2004), 735-744
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019950
The backward shift on the space of Cauchy transforms
Joseph A. Cima, Alec Matheson and William T. Ross.
Proc. Amer. Math. Soc. 132 (2004), 745-754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019951
On the invariance of classes $ΦBV, ΛBV$ under composition
Pamela B. Pierce and Daniel Waterman.
Proc. Amer. Math. Soc. 132 (2004), 755-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019952
Phragmén-Lindelöf theorems
P. C. Fenton and John Rossi.
Proc. Amer. Math. Soc. 132 (2004), 761-768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019953
Nevanlinna–Pick interpolation: Pick matrices have bounded number of negative eigenvalues
V. Bolotnikov, A. Kheifets and L. Rodman.
Proc. Amer. Math. Soc. 132 (2004), 769-780
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019954
A remark to a theorem of Yu. A. Abramovich
Eduard Yu. Emel'yanov.
Proc. Amer. Math. Soc. 132 (2004), 781-782
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019955
Real rank and squaring mappings for unital $C^{∗}$-algebras
A. Chigogidze, A. Karasev and M. Rørdam.
Proc. Amer. Math. Soc. 132 (2004), 783-788
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019956
The sharp lower bound for the first positive eigenvalue of a sub-Laplacian on a pseudo-Hermitian manifold
Song-Ying Li and Hing-Sun Luk.
Proc. Amer. Math. Soc. 132 (2004), 789-798
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019957
Polar decomposition of order bounded disjointness preserving operators
Karim Boulabiar and Gerard Buskes.
Proc. Amer. Math. Soc. 132 (2004), 799-806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019958
On a Liouville-type theorem and the Fujita blow-up phenomenon
A. G. Kartsatos and V. V. Kurta.
Proc. Amer. Math. Soc. 132 (2004), 807-813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019959
Extremal properties of outer polynomial factors
Scott McCullough.
Proc. Amer. Math. Soc. 132 (2004), 815-825
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019960
Enclosure results for second-order relative spectra by elementary means
Peter Otte.
Proc. Amer. Math. Soc. 132 (2004), 827-830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019961
Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps
C. E. Chidume and H. Zegeye.
Proc. Amer. Math. Soc. 132 (2004), 831-840
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019962
The Cauchy problem for a class of Kovalevskian pseudo-differential operators
Rossella Agliardi and Massimo Cicognani.
Proc. Amer. Math. Soc. 132 (2004), 841-845
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019963
On Rakhmanov’s theorem for Jacobi matrices
Sergey A. Denisov.
Proc. Amer. Math. Soc. 132 (2004), 847-852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019964
Refining the constant in a maximum principle for the Bergman space
Chunjie Wang.
Proc. Amer. Math. Soc. 132 (2004), 853-855
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019965
Luzin’s theorem for charges
Eric J. Howard and Washek F. Pfeffer.
Proc. Amer. Math. Soc. 132 (2004), 857-863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019966
Extension of positive definite functions from subgroups of nilpotent locally compact groups
Eberhard Kaniuth.
Proc. Amer. Math. Soc. 132 (2004), 865-874
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019967
Integration by parts on the Brownian Meander
Stefano Bonaccorsi and Lorenzo Zambotti.
Proc. Amer. Math. Soc. 132 (2004), 875-883
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019968
Wigner-Yanase skew information vs. quantum Fisher information
Shunlong Luo.
Proc. Amer. Math. Soc. 132 (2004), 885-890
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019969
Homology equivalences inducing an epimorphism on the fundamental group and Quillen’s plus construction
José L. Rodríguez and Dirk Scevenels.
Proc. Amer. Math. Soc. 132 (2004), 891-898
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019970
A note on Kneser-Haken finiteness
David Bachman.
Proc. Amer. Math. Soc. 132 (2004), 899-902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019971
Borsuk-Ulam type theorems for compact Lie group actions
Yasuhiro Hara and Norihiko Minami.
Proc. Amer. Math. Soc. 132 (2004), 903-909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019972
Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below
John Lott.
Proc. Amer. Math. Soc. 132 (2004), 911-918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019973
Critical exponents of discrete groups and $L^{2}$–spectrum
Enrico Leuzinger.
Proc. Amer. Math. Soc. 132 (2004), 919-927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2019974
American Mathematical Society